# SDR COMA0460504

- Difficulty date: September 3, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N457CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7612
- Aircraft time: 7,221 hours, 6,545 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 3565000183
- Part serial: 2763D1
- Condition: Discharged
- Location: Aft E/E Bay
- Part time: 12,789 hours, 11,831 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5350 AFTER TAKEOFF RECEIVED A CARGO BOTTLE LOW CAUTION.  CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  REPLACED BOTH FIRE EXTINGUISHING BOTTLES.
